# SDR 2003F00194

- Difficulty date: November 18, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ENGINE CENTER SUPPORT BEAM UPPER WEB FOUND TO BE CRACKED AND WILL BE REPAIRED IAW BOMBARDIER REO 601R-53-61-345.  (M)
